# SDR PLGA970828B

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 3150 · Central Warning
- Part: Weu Connector
- Condition: Dirty
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4251 - ON TAX FOR TAKEOFF, THE CONFIGURATION AURAL WARNING ACTIVATED WITH NO ASSOCIATED WARNING LIGHTS.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  CLEANED ELECTRICAL CONNECTOR ON WEU.  AIRCRAFT RETURNED TO SERVICE.  (M)
